Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Rashes with itching on the face. Have burning feeling. What can I use to heal this?

I have just stopped using daktacort I have used a small amout on my fave for a few months now every day, since I have stopped I have an angry rash on the sides of my cheeks and four head its very itchy and has a burning feeling tje ras is very red in parts and I also have bumps, how do I treat this and how long should I expect it to last? I have used a little organic coconut oil on it which seems to sooth it a little bnt not much please help?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi....thanks for posting here.Daktacort contains miconazole and hydrocortisone which is a steroidal prepration.Since you got rash after stopping cream there are maximum chances that you developed steroid induced acne(pimples) Do not apply that cream ,.and it will be better you concern a dermatologist and start proper treatment for your acne.
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor